Journal of psychopharmacology (Oxford, England) · 2015
Dopamine supersensitivity psychosis and dopamine partial agonist: a retrospective survey of failure of switching to aripiprazole in schizophrenia.
СтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Takase Masayuki, Kanahara Nobuhisa, Oda Yasunori, Kimura Hiroshi, Watanabe Hiroyuki, Iyo Masaomi
Аннотация
The administration of aripiprazole (ARI), a dopamine partial agonist, could provoke abrupt psychotic worsening in patients with schizophrenia. We explored the relationship between this psychotic worsening and dopamine supersensitivity psychosis (DSP), which is a clinically vulnerable state. We conducted a retrospective investigation for 264 patients whose treatment medication was switched to ARI from other antipsychotics. We divided the patients into the DSP(+) group with a history of DSP episode(s) (N = 70) and the DSP(-) group without such a history (N = 194), and then compared the clinical factors relevant to the success or failure of the switch to ARI between them. The results revealed that patients in the DSP(+) group experienced psychotic worsening following the switch to ARI with a significant higher rate compared to the DSP(-) group (23% vs. 8%, P < 0.01). Moreover, the dosages of the drugs before the ARI introduction in the patients experiencing the psychotic worsening in the DSP (-) group were higher than those in other patients of the group. Our findings suggest that patients who receive high dosages of antipsychotic drugs form overt or covert DSP and such state is highly associated with psychotic worsening following ARI treatment.